# SDR GLBA200910041

- Difficulty date: October 4, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 37,395 hours, 40,399 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 12032943001
- Part serial: 550
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN - PILOTS REPORTED THAT THE GEAR WOULD NOT RETRACT AFTER TAKEOFF. HANDLE DID MOVE UP. A TURBULENCE NOISE WAS OBSERVED AS IF THE DOORS WERE OPEN. 6 GREEN AND 6 RED LIGHTS ILLUMINATED. CYCLED GEAR GEAR 4 TIMES. WITH GEAR HANDLE DOWN 6 GREEN LIGHTS OBSERVED AND THEN THEY RETURNED TO THE DEPARTURE AIRPORT. MAINTENANCE REMOVED AND REPLACED THE NR 1 GEAR DOOR SEQUENCE VALVE IAW 32-32-04 AND ADJUSTED THE ACTUATING BOLT ON THE DOOR BELL CRANK. OPERATIONAL TEST WAS GOOD IAW 32-32-00.
